Announcement

Collapse
No announcement yet.

A shitty situation and question

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    A shitty situation and question

    The past few times I shat it's been loose to soft diarrhea, even sometimes showing up green. Ugh! I even see some of the fucking small pills inside the capsule of my anti-depressant in my shit. I've no clue what happened, but I do recall that my transit time seemed to speed up prior to this. Instead of wanting to go every third or even possibly fourth day, I wanted every other day or felt stuffed.

    Tonight, I tried for the second time to go today because this morning was half-ass and I felt bloated, sick to stomach, and just backed up all day. Well, I finally shat well tonight, though, there was enough blood on the glove I thought Edward Cullen was cornholing me for feeding purposes.

    Question: Before going but after putting in suppository, my head became warm and I felt really fused. Even before this, I felt slightly warm, thought I was even headed for another UTI. After I shat, the warmth went away, but I sweated and feel slightly dizzy if I move too much. Is this blood pressure changes messing with me? The symptoms are very similar to fever, but I'm not having fever.

    Thanks for answers and hoped I gave you a chuckle,
    Todd

    #2
    With those loose stools you lose lots of water and also there are water shifts in the body...hence your blood pressure drops. It is common.

    Comment


      #3
      We have a nasty stomach virus passing through our neck of the woods. Hopefully that was your problem and all will return to normal.

      Comment


        #4
        weird question: does it smell sour? kind of like sour milk?
        "Smells like death in a bucket of chicken!"
        http://www.elportavoz.com/

        Comment


          #5
          same here, green and loose, but alot of people around here has this stomach flu going around, I think mine's about over after three weeks
          We must reject the idea that every time a law's broken, society is guilty rather than the lawbreaker. It is time to restore the American precept that each individual is accountable for his actions.
          Ronald Reagan

          Comment


            #6
            Have you taken any antibiotics recently? If yes maybe that's the reason. You should visit your doctor.

            Comment


              #7
              Irritable bowel syndrome can give you the warm fuzzies and the loosies.

              How long have you been on the Anti Depressant? Loosies/bloated/all that is a side effect of most. They have effected me this way. Try and tell doctors this. I finally said "don't put me on one, because I won't take it and you will have to type non-compliant on that little computer of yours". It worked this time. Buspar is having the same effect. I am arguing now. It seems taking 9 Immodium (they think) is going to be the normal but I hate to tell them its not....

              Don't want to talk about stomach virus LOL eekkkk
              T12-L2; Burst fracture L1: Incomplete walking with AFO's and cane since 1989

              My goal in life is to be as good of a person my dog already thinks I am. ~Author Unknown

              Comment


                #8
                Any changes in medication or diet? And there is a nasty bug going around. How long has this been going on? ANy changes in spasticity? Three things crossed my mind: GI bug, uti, or medication changes....
                CKF
                The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

                Comment


                  #9
                  No strange smell, no diet or medication changes. Thank you for all the replies. I was a bit concerned about the blood pressure or possible AD. I'm an incomplete T6, and while I don't have AD regularly, I do believe I've had bouts of it at rare occasions.

                  Comment


                    #10
                    The important thing to realize is that you don't need a bug or infection or anything to have fluid shifts in your body that will give you a transient fuzzy feeling, especially as a SCI. Even changing position can do it. If you have been looser than usual, all the more so...
                    Greenish poop does not mean infection necessarily. Overall, it sounds as if your bowels have sped up a lot. Why? If it does not resolve, see a doc.
                    Drink fluids, gatorade.

                    Comment


                      #11
                      I definitely will. I may go see an ass doctor to check on the state of my shoot.

                      Comment


                        #12
                        when i have large and just rapid fire bowel movements i always feel as if i will pass out. i i just keep a water bottle in the bathroom that i can use my teeth to open and drink and that helps a bit.

                        gl may the Fecus be kinder to you (lol t8)
                        "Smells like death in a bucket of chicken!"
                        http://www.elportavoz.com/

                        Comment


                          #13
                          It sounds like AD to me, hope ya feel better. I'll say a little prayer for you ;0
                          A dolla makes me holla, honey boo boo! - borrowed from Honey boo boo child

                          Comment


                            #14
                            I've been on and off soft here lately. I'm blaming the anibiotics for a UTI. I hate the messes so I just scheduled a colostomy bag for April 2nd.

                            Comment


                              #15
                              Originally posted by Le Type Fran├žais View Post
                              I definitely will. I may go see an ass doctor to check on the state of my shoot.
                              If you use the same language you used here to describe your issues, he'll probably compliment you on how couth you are.
                              *ahem*


                              But yeah, sorry for the butt problems. I agree with wtf, it does sound like AD you are describing.

                              I get shaky after a good clear out...I just presumed it was cos of losing what feels like most of my body fluid content down the toilet. Lol.

                              Comment

                              Working...
                              X